Couldn't find what you looking for?

TRY OUR SEARCH!

I was previously on the "Patch" and recently switched to Nuvaring. I put the first ring in the beginning of Oct. I was a few days past the take out date and remembered the doctor saying that I could insert another right away if I didn't want my period. So I took the first one out and immediately placed a new one. I was experiencing a clear heavy discharge but read that it was normal. About a week ago I noticed a light pink discharge which has turned dark brown and thicker and seems to have tissue or skin in it. Is this caused my be not waiting before inserting the new ring? Or could it be something else? Any help would be great.

Loading...

Hey - I have no experience with NuvaRing but when I started birth control for the first time this month (Kariva) I had similar symptoms. It lasted long enough that I was worried about it (almost like a week-and-a-half-long continuation of my period) but then it cleared up completely on its own. I am almost 100% positive it was just breakthrough bleeding which apparently happens when your body is still getting used to new hormones, so it makes sense that it might occur when you introduced a new type or dosage of hormones into your body. I wouldn't worry about it too much unless it lasts a very long time - I know it's extremely annoying but it should clear up pretty soon if it's already been a week. Keep me updated on what happens!
Reply

Loading...